Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Wissenschaftlicher Beirat: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
Alle Formate und Preise
Weitere Optionen …
Band 18, Heft 3

Hefte

The weighted Cauchy problem for linear functional differential equations with strong singularities

Zaza Sokhadze
Online erschienen: 03.08.2011 | DOI: https://doi.org/10.1515/gmj.2011.0034

Abstract

The sufficient conditions of well-posedness of the weighted Cauchy problem for higher order linear functional differential equations with deviating arguments, whose coefficients have nonintegrable singularities at the initial point, are found.

Keywords.: Functional differential equation; strong singularity; well-posedness

Artikelinformationen

Erhalten: 24.12.2010

Online erschienen: 03.08.2011

Erschienen im Druck: 01.09.2011


Quellenangabe: Georgian Mathematical Journal, Band 18, Heft 3, Seiten 577–586, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj.2011.0034.

Zitat exportieren

Kommentare (0)